# SDR HEEA073110

- Difficulty date: May 10, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N854PH
- Make and model: Snias AS350B
- Aircraft serial: 3248
- Aircraft time: 960 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 614764031
- Part serial: 672
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE WILL NOT GO ABOVE 340 RPM.
